Jump to content

Kellogg

Member Since 09 May 2013
Offline Last Active Jun 27 2013 11:29 AM

Posts I've Made

In Topic: Dianette Severe Side Effects

19 May 2013 - 06:28 AM

Please anyone got any advice

In Topic: Dianette

17 May 2013 - 10:13 AM

I am 31 and have mild chin acne that worsen during the week before my period. I took dianette on and off throughout my teens and 20's and then had my son when I was 27, my skin was completely clear when pregnant and afterwards then a couple years ago started to get spots on my chin again mostly during the week before my period, nothing major but a few months ago the spots became more regular, only a few at a time but they really bother me. I have been taking dianette again for 5 weeks so too soon to tell if its helping but haven't had an IB but my skin did look a bit rubbish on my 7 day break. I am struggling with the side effects of the pill tho, have lost a stone ( am already thin) have no appetite and feel sick and down sometimes. Don't know whether to persevere or not! I am using dalacin t twice a day and bp at night. Just don't know what to do x

In Topic: Please Please Help! For The Sake Of My Health!

13 May 2013 - 12:38 PM

Thanks I feel like I pushed for the treatment so I should use it and see what happens but am struggling with the side effects like dryness fr the topicals and sickness which I feel is affecting my whole health it's such a pain. Will try the evening primrose and maybe if I can eat and drink more and keep it healthy my whole health may improve. Was your acne hormonal? Would love to know more about what heled you. I come from a very dr driven family as practicaLly all of them take long term  medication so know very little about holistic health